# SDR CALA9700617

- Difficulty date: April 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6857X
- Make and model: Doug DC-10-30
- Aircraft serial: 46991
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-INSPECTION, FOUND A DENT LT UPPER SURFACE HORIZ STAB STATION 54 L/E .125 DEEP 1.5 LONG .3125 WIDE.  REPAIRED PER SRM 55-00-01 FIGURE 3.
